# SDR ASOA04506

- Difficulty date: July 5, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 365000183
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 12,011 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM DFW-ICT, THE CREW RECEIVED A CARGO BTL LOW CAUTION MESSAGE.  THE CREW COMPLIED WITH THE QRH AND THE BOTTLES DID NOT TEST SUCCESSFULLY.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE HARD CARGO FIRE EXTINGUISHER.  OPERATIONAL CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
